# SDR 95ZZZX1278

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13981
- Make and model: Piper PA-23-250
- Aircraft serial: 274599
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 3121202
- Condition: Chafes
- Location: Lt Exh Crossover
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST CROSSOVER PIPE IS CHAFING LOWER COWL AND LOWER PART OF NOSE BOWL.  THIS IS FROM ENGINE SAG AND VIBRATION.  POSSIBLE PREVENTION WOULD BE TO SHIM MOUNTS OR SOME MODIFICATION OF EXHAUST PIPE.
